# SDR DL72S953763

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544DA
- Make and model: Boeing 727232
- Aircraft serial: 22493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Damaged
- Location: Grnd Air Connect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND TEMPORARY REPAIR DOUBLER ON PNEUMATIC GROUND AIR CONNECTOR CUTOUT AFT INBOARD CORNER.  FABRICATED NEW DOUBLER PER M/M 53-30-0 PGS 803 AND 804.
